Advanced Search
MyIDEAS: Login to save this article or follow this journal

Stochastic turnpike property and stationary equilibrium

Contents:

Author Info

  • Marimon, Ramon

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-4CYG9VN-BN/2/4a36e19c415e46ea3ac4c66cec8acf5f
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 47 (1989)
Issue (Month): 2 (April)
Pages: 282-306

as in new window
Handle: RePEc:eee:jetheo:v:47:y:1989:i:2:p:282-306

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Sumit Joshi, 1999. "The Stochastic Turnpike Property without Uniformity in Convex Aggregate Growth Models," Working papers 67, Centre for Development Economics, Delhi School of Economics.
  2. Albert Marcet & Ramon Marimon, 1991. "Communication, commitment and growth," Economics Working Papers 1, Department of Economics and Business, Universitat Pompeu Fabra.
  3. Brock, William A., 2000. "Whither nonlinear?," Journal of Economic Dynamics and Control, Elsevier, vol. 24(5-7), pages 663-678, June.
  4. Albert Marcet & David A. Marshall, 1994. "Solving nonlinear rational expectations models by parameterized expectations: convergence to stationary solutions," Working Paper Series, Macroeconomic Issues 94-20, Federal Reserve Bank of Chicago.
  5. Brock,W.A., 2000. "Economics of environmental regulation," Working papers 9, Wisconsin Madison - Social Systems.
  6. Charalambos Aliprantis & Kim Border & Owen Burkinshaw, 1996. "Market economies with many commodities," Decisions in Economics and Finance, Springer, vol. 19(1), pages 113-185, March.
  7. Olson, Lars J. & Roy, Santanu, 2005. "Theory of Stochastic Optimal Economic Growth," Working Papers 28601, University of Maryland, Department of Agricultural and Resource Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:47:y:1989:i:2:p:282-306. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.